# SDR LEU2009F00000

- Difficulty date: March 25, 2009
- Submitted: March 31, 2009
- Operation: Air carrier
- Aircraft: N373TC
- Make and model: Bolkms BK117C2
- Aircraft serial: 9073
- Engine: Tmeca ARRIEL1E2
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Gearbox
- Part number: 4639003009
- Part serial: 1084
- Condition: Making Metal
- Location: Tailrotor
- Part time: 38 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ACFT MADE A PRECAUTIONARY LANDING DUE TO THE ILLUMINATION OF A TAIL ROTOR GEARBOX CHIP LIGHT.  INSP REVEALED A SMALL SLIVER AND ACFT WAS RETURENED TO SERVICE IAW THE MM.  METAL MOST LIKELY CONTRIBUTED TO BEING A NEW RECENTLY INSTALLED GEARBOX.  (K)
